About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 504573, 10 pages
http://dx.doi.org/10.1155/2013/504573
Research Article

Positive Periodic Solution of Second-Order Coupled Systems with Singularities

School of Mathematical Sciences, Capital Normal University, Beijing 100048, China

Received 1 March 2013; Revised 11 June 2013; Accepted 13 June 2013

Academic Editor: Chuanzhi Bai

Copyright © 2013 Tiantian Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tiantian Ma, “Positive Periodic Solution of Second-Order Coupled Systems with Singularities,” Abstract and Applied Analysis, vol. 2013, Article ID 504573, 10 pages, 2013. doi:10.1155/2013/504573